Gorman demand systems and lie transformation groups: A reply
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Jerison, Michael, 1993.
"Russell on Gorman's Engel curves : A correction,"
Elsevier, vol. 43(2), pages 171-175.
- Russell, Thomas, 1983. "On a theorem of Gorman," Economics Letters, Elsevier, vol. 11(3), pages 223-224.
- Russell, Thomas & Farris, Frank, 1998. "Integrability, Gorman systems, and the lie bracket structure of the real line," Journal of Mathematical Economics, Elsevier, vol. 29(2), pages 183-209, March.
When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:51:y:1996:i:2:p:201-204. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.